FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Chebyshev polynomials for unsteady aerodynamic calculations in aeroservoelasticity

Dinu, Alin Dorian, Botez, Ruxandra Mihaela et Cotoi, Iulian. 2006. « Chebyshev polynomials for unsteady aerodynamic calculations in aeroservoelasticity ». Journal of Aircraft, vol. 43, nº 1. pp. 165-171.
Compte des citations dans Scopus : 14.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Botez, Ruxandra
Affiliation: Génie de la production automatisée
Date Deposited: 13 Jun 2012 18:14
Last Modified: 13 Jun 2012 18:14
URI: http://espace2.etsmtl.ca/id/eprint/1680

Actions (login required)

View Item View Item